Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Moduli of vector bundles on curves with parabolic structures


Author: C. S. Seshadri
Journal: Bull. Amer. Math. Soc. 83 (1977), 124-126
MSC (1970): Primary 14H20, 14H99; Secondary 32G13
MathSciNet review: 0570987
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. David Mumford, Projective invariants of projective structures and applications, Proc. Internat. Congr. Mathematicians (Stockholm, 1962) Inst. Mittag-Leffler, Djursholm, 1963, pp. 526–530. MR 0175899 (31 #175)
  • 2. David Mumford, Geometric invariant theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Neue Folge, Band 34, Springer-Verlag, Berlin-New York, 1965. MR 0214602 (35 #5451)
  • 3. M. S. Narasimhan and C. S. Seshadri, Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. (2) 82 (1965), 540–567. MR 0184252 (32 #1725)
  • 4. C. S. Seshadri, Space of unitary vector bundles on a compact Riemann surface, Ann. of Math. (2) 85 (1967), 303–336. MR 0233371 (38 #1693)
  • 5. C. S. Seshadri, Moduli of π-vector bundles on an algebraic curve, Questions on Algebraic Varieties (C.I.M.E., III Ciclo, Varenna, 1969), Edizioni Cremonese, Rome, 1970, pp. 139-260. MR 43 # 6216.
  • 6. A. Weil, Généralisation des fonctions abéliennes, J. Math. Pures Appl. 17 (1938), 47-87.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14H20, 14H99, 32G13

Retrieve articles in all journals with MSC (1970): 14H20, 14H99, 32G13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14210-9
PII: S 0002-9904(1977)14210-9